# SDR HEED073500

- Difficulty date: June 14, 2001
- Submitted: June 26, 2001
- Operation: General aviation
- Aircraft: N89H
- Make and model: Skrsky S76C
- Aircraft serial: 760406
- Aircraft time: 5,370 hours
- System (JASC): 2210 · Autopilot System
- Part: Bearing
- Condition: Worn
- Location: Afcs Actuator
- Component: Afcs Actuator
- Component part number: 7640103512043
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PIVOT BEARINGS WORN. REPLACED UNIT.
